# SDR SWIA201232070

- Difficulty date: October 27, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 29,092 hours, 38,329 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREEMENT TWICE ON FINAL.  (FLT 7780)  REMOVED AND REPLACED GEAR CONTROL MODULE ASSY.
